# SDR IPXA2017092522037

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 52,532 hours, 12,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2048
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PDC EMERGENCY LIGHTS TEST,  THE LIGHTS FAILED.  R & R THE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01. OPS TEST PASSED.
